# SDR UIEA2019081305022

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 820 - 940, RBL 40, FLOOR SUPPORT TRACK FOUND CORROSION. CORROSION REMOVED AS PER SRM 51-10-02. BLEND OUT DEPTH 0.035", ORG 0.090", WIDTH 1", LENGTH 6" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. CABIN STA 820 - 940, RBL 40, FLOOR SUPPORT TRACK REPAIRED IAW SRM 53-00-52-2R-5 REPAIR 5 AND EO 4453B734.
